# SDR SWAA2022032578983

- Difficulty date: February 28, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. AT AFT CARGO COMPARTMENT. BILGE SKIN DOUBLER REPAIR BETWEEN STA 747 & STA 767 AND BL-0 MKD DOT / [01] REMOVED FILLER AT AFT CARGO COMPARTMENT. AT BILGE SKIN DOUBLER BETWEEN STA 747 & STA 767 IAW B 737-7 SRM 51-40-02-0G-0;[02] FABRICATED NEW FILLER FOR REPAIR AT BILGE SKIN BETWEEN STA 747 & STA 767 IAW B737-7=SWA TASK 737NG- REAPAIR-53EO-00182 SRM=51-40-05;[03] VERIFIED STEPS 1 AND 2; OK TO TREAT AND PRIME FABRICATION.;[04] TREATED AND PRIMED NEW FILLER IAW B 737-7 AMM=51-0058-201 AND AMM=51-21-72-370-803;[05] VERIFIED STEP 4 ; OK TO INSTALL;[06] INSTALLED NEW FILLER AT AFT CARGO BILGE DOUBLER REPAIR IAW B 737-7 SRM=51-40-02-0G-02;[07] SUMMARY=REMOVED FILLER AT AFT CARGO COMPARTMENT. AT BILGE SKIN DOUBLER BETWEEN STA 747 & STA 767 IAW B 737-7 SRM 51-40-02-0G-0 FABRICATED NEW FILLER FOR REPAIR AT BILGE SKIN BETWEEN STA 747 & STA 767 IAW B737-7=SWA TASK 737NG- REAPAIR-53EO-00182 SRM=51-40-05 TREATED AND PRIMED NEW FILLER IAW B 737-7 AMM=51-0058-201 AND AMM=51-21-72-370-803 INSTALLED NEW FILLER AT AFT CARGO BILGE DOUBLER REPAIR IAW B 737-7 SRM=51-40-02-0G-02;[08] VERIFIED STEP 7
